# SDR P5CA9601175

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 820-860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS W/STOP HOLE AND SHEARED, LOOSE RIVETS ON SHEET METAL COVER, UNDER FLOORBEAM BETWEEN STA 820 TO 860 BETWEEN AREA RBL 6 TO 25.  REPAIRED SHEET METAL COVER PER SRM 51-40-02 AND SRM 51-30-02.
